# SDR DALA2024051005107

- Difficulty date: May 8, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 955 Rbl 86
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 CENTER FUEL TANK UPPER SURFACE CORROSION AT STA 955 AND RBL 86, REFER TO CPCP TASK 53-644-00. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A 14-616860. (0332115)
